Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 307526, 9 pages
http://dx.doi.org/10.1155/2012/307526
Research Article

General Univalence Criterion Associated with the th Derivative

1Department of Mathematics, Faculty of Science and Information Technology, Zarqa University, Zarqa 13132, Jordan
2School of Mathematical Sciences, Universiti Kebangsaan Malaysia, Selangor, 43600 Bangi, Malaysia

Received 23 February 2012; Revised 2 May 2012; Accepted 10 May 2012

Academic Editor: Saminathan Ponnusamy

Copyright © 2012 Oqlah Al-Refai and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

For normalized analytic functions with for , we introduce a univalence criterion defined by sharp inequality associated with the th derivative of , where .